MathSciNet Relay Station
MathSciNet bibliographic data
MR1488241 (98m:17037) 17B69
Dong, Chongying; Li, Haisheng; Mason, Geoffrey Regularity of rational vertex operator algebras. Adv. Math. 132 (1997), no. 1, 148–166.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement